# SDR SWAA2022060806785

- Difficulty date: May 11, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME CRACKED AT I/B LOWER RADIUS ABOVE FED CUTOUT STR 6L / [01] VERIFIED THE APPLICABILITY OF SRM 51-10-02-0G-0;[02] CUT AND REMOVED THE DAMAGED AREA OF B/S 312 FRAME AT I/B LOWER RADIUS ABOVE FED CUTOUT STR 6L IAW SRM 51-10-02;[03] VERIFIED CORRECTIVE ACTION ENTRY 2.;[04] HFEC INSPECTED TRIMMED EDGE OF CUTOUT PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. TOOL N500 IS000450 DUE 02/2023;[05] REFER TO EA 22-153-01433 SUMMARY REQUIREMENT; BARCODE: TTG8Q00CMVZN;[06] BS 312 FRAME CRACKED AT I/B LOWER RADIUS ABOVE FED CUTOUT STR 6L REPAIRED IAW EA 22-153-01433 (N7875A ? ATS (PAE) ? REPAIR - BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L);
